Couldn't find what you looking for?

TRY OUR SEARCH!

So I posted on a forum a while ago and I got one reply.. I posted again with a follow up, but no reply.. I would really appreciate some help from anyone.

Original Situation:
My last period was 1/2/07. Then on 1/13/07, had very short unprotected sex (roughly 2 mintues, realized we were making a mistake) with no ejaculation. Literally minutes later, took Plan B. Took pills approx. 10 hours apart. On 1/20/07 had a "period" probably induced by Plan B, which lasted for a few days. Regular period was originally expected around 1/29/07.

Now:
No period as of 2/8/07. More clear discharge than usual. Slight cramping as of today. Slightly nauseous, normally around the time I go to bed. Headaches seem to be quite frequent. I'm also incredibly tired all of the time during the day.. but my sleeping patterns have also been disrupted at night. Stomach is feeling bloated. Experiencing no breast tenderness or back pains. Normally before periods I experience cramping 2ish days prior to menstruation, bloating and back pains. My stomach feels more "full" than normal... however this could be due to how I had been eating prior to this point in time.. I've been eating a bunch of junk, even though I seem to have lost my apetite... all of this seems to be due in large part to stress over this whole "issue"

Now my question is, do I count the "period" induced by Plan B as a period and restart counting my cycle from there and should not be expecting another period until 2/16/07? (assuming it is still a regular 28 day cycle) Also, do you think what I am experiencing right now is normal? In any of your personal opinions, what do you think the likelyhood is that I'm pregnant? Thank you for all of your help!!

Loading...

Yes, taking the pill does induce an early period and mess up your cycle! its a high dose of hormones that will throw your natural cycle off. You count that bleed as a period and expect your next one on the 16th. (although once I took the morning after pill and my next cycle after that was longer than normal - 39 days. - it really does throw your cycle off!) stress is going to mess with your body, so do try to relax, taking the emergancy contraceptive so soon after sex your chances of pregnancy are incredibly low, that you might as well have had a condom on really. especially as there was no ejaculation!

Reply

Loading...

EXACTLY..

I answered her in another post.

I also work in an abortion clinic, so I promise you are normal.

YOU could be pregnant from sex WEEKS before or after plan b though, it is not for the 'whole month'.
Reply

Loading...

Hi there,

i have a question regarding the use of plan b. My last period was on 11/19/08. I had Sex 11/22/08. He did not ejaculate inside of me. I took the Plan B pill. Then a week later 11/29/08 i got my period a little bit. My breasts don't feel swollen my stomach doesn';t feel bloated like normal period. I took a pregnancy test that same morning I got my period. It was negative. Is this normal? also, would I still b getting my period in Dec same time i usually get it
Reply

Loading...